MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 125274
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 4 of 4.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user checked her products and discovered wafers with off-centered starter holes.It was unknown whether the product was used.A photograph depicting the issue was received from the end user.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi).H6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary.An investigation was completed for this complaint by the assigned manufacturing site investigation team.The complaint summary of this investigation required rework.A corrective actions/preventive actions (capa) was raised, and an updated/corrected investigation summary has been completed in accordance with assigned capa.A supplemental mdr is being submitted to document the completion of investigation rework and final investigation; the complaint record will proceed to closure.Batch record review: the batch record review supports that there were no discrepancies related to the issue reported.This batch was manufactured following the applicable procedures, all machine and testing parameters were in accordance with the applicable procedures and specifications, the testing results were found satisfactory and no nonconformance related to the malfunction code in analysis was noted.The line clearance was executed ¿line clearance procedure and security check¿, the results were documented, and no issues were identified during the manufacturing process.The materials comply with the correct parameters, process instruction (pi), ds, mt, tm and the results are satisfactory.Photograph, video and/or physical sample evaluation: there is a photograph associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Executive summary of the non-conformance (nc): during the event summary and impact evaluation of this nonconformance report (ncr), with the support of the triage team expertise and the analysis of the applicable pfmeas, the most probable causes of the problem identified.An opportunity in the process was identified, since there is no functional or dimensional test implemented to inspect the concentricity of the disc in the mlk's.A visual test is currently being performed, but this defect may be visually imperceptible to the operator.A capa plan will be open to cover the preventive / corrective action resulted from this ncr.Furthermore, an ncr search conducted shows that no adverse trend was identified from january 2019 to november 2020 for this failure mode.For this reason, no additional investigation is needed.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key9749515
Report Number9618003-2020-02463
Device Sequence Number1568081
Product Code EXE
UDI-Device Identifier00768455125210
UDI-Public00768455125210
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/11/2024
Device Model Number125274
Device Lot Number9C00492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale